MAUDE Adverse Event Report: BIOMET 3I GOLD-TITE® SQUARE UNISCREW; DENTAL SCREW

BIOMET 3I GOLD-TITE® SQUARE UNISCREW; DENTAL SCREW
Model Number UNISG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported screw fracture in splinted crowns placed in 2017.Doctor managed to remove the screw.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Two gold-tite® square uniscrew were returned for investigation.Visual inspection of the returned screws identified fractures at the threads.The investigation was performed using applicable instructions for use and risk files to address reported event.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.Device history record (dhr) review was completed for the subject lot number (1206880).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.A complaint history review was reviewed for the subject lot number (1206880) for similar events (complaint category keywords: fracture screw) and there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported device related to the reported event.Based on the available information, device malfunction did occur as the exact details of the reported event was confirmed.

Brand Name
GOLD-TITE® SQUARE UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12882085
Report Number0001038806-2021-02255
Device Sequence Number17130642
Product Code NHA
UDI-Device Identifier00844868017325
UDI-Public(01)00844868017325(17)220620(10)120688
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2022
Device Model NumberUNISG
Device Catalogue NumberUNISG
Device Lot Number1206880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale